# SDR USAA920081921

- Difficulty date: October 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 86,728 hours, 17,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MAJOR REPAIR C3 CHECK NR 6013567 LT WING NR 3 SLAT UPPER SURFACE DELAMINATED OTBD END.  REPAIRED LT WING NR 3 SLAT UPPER SURFACE OTBD END IAW B767 SRM 57-43-01.
